A case of integrability of a second-order linear equation
Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 555-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_3_a21,
author = {R. R. Mkrtumyan},
title = {A case of integrability of a second-order linear equation},
journal = {Differencialʹnye uravneni\^a},
pages = {555--559},
year = {1979},
volume = {15},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_3_a21/}
}
R. R. Mkrtumyan. A case of integrability of a second-order linear equation. Differencialʹnye uravneniâ, Tome 15 (1979) no. 3, pp. 555-559. http://geodesic.mathdoc.fr/item/DE_1979_15_3_a21/